On a bounded almost periodic solution of a semilinear parabolic equation
Abstract
We obtain sufficient conditions for the existence and uniqueness of a bounded almost periodic solution of a semilinear parabolic equation.Downloads
Published
25.06.2000
Issue
Section
Short communications
How to Cite
Assanova, A. T. “On a Bounded Almost Periodic Solution of a Semilinear Parabolic Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 6, June 2000, pp. 828–830, https://umj.imath.kiev.ua/index.php/umj/article/view/4477.